Aa
Aa
A
A
A
Close
1201433 tn?1328997637

side effects

Hi I am new to this forum. I have been on Levothyroxine 100mcg for at least 8 months. I was treating for Hep-C , and my thyroid was not functioning. I was tolerating the Levothyroxine, until recently, my breasts have been leaking a small amount of fluid, and it will crust over and it is getting anoying, I do not know if this could be a side effect, or if I should see my OBYN about this I am 54 years old. I would appreciate any feedback on this subject, I went through the archives, could not find any such side effect thank you stalion
2 Responses
Sort by: Helpful Oldest Newest
393685 tn?1425812522
This is not a side effect of Levothyroxine. What could be happening is the medication for thyroid may not be balancing the thyroid out correctly and throwing off other hormones causing this issue.

My thought would be to ask for a full round of tests. Thyroid FT3 and FT4, FSH/LH - DHEA, A1C and your metobolic panel labs.
Helpful - 0
1201433 tn?1328997637
thank you for your response, my doctor told me to go off meds for aweek ,now I feel worse, but that side effect I asked about is going away, but I feel oh so tired!!!!
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.